Imatinib Induced Blue Nails

This is a preview of subscription content, log in to check access.

Fig. 1

References

  1. 1.

    Vinay K, Yanamandra U, Dogra S, Handa S, Suri V, Kumari S et al (2018) Long-term mucocutaneous adverse effects of imatinib in Indian chronic myeloid leukemia patients. Int J Dermatol 57:332–338

    CAS  Article  Google Scholar 

  2. 2.

    Di Tullio F, Mandel VD, Scotti R, Padalino C, Pellacani G (2018) Imatinib-induced diffuse hyperpigmentation of the oral mucosa, the skin, and the nails in a patient affected by chronic myeloid leukemia: report of a case and review of the literature. Int J Dermatol 57:784–790

    Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ankur Jain.

Ethics declarations

Conflict of interest

Authors have no conflicts of interests to declare.

Consent for publication

The authors state that a written and informed consent was obtained from the patient prior to publication.

Ethical Standards

The article has not been submitted elsewhere for consideration of publication. The article complies with the ethical standards by declaration of Helsinki.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Jain, A. Imatinib Induced Blue Nails. Indian J Hematol Blood Transfus 36, 432–433 (2020). https://doi.org/10.1007/s12288-019-01159-w

Download citation